# SDR AALA202211232060

- Difficulty date: November 3, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA FLOOR DUMMY RAIL LOCATED BETWEEN FR 12 AND FR 16 AT Y503.2. REPLACED DUMMY RAIL PER SRM 51-72-11-911-002, SRM 51-42-11-801, DWG D53110984 AND DWG D53112825.
